# SDR ASOA2018051645127

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,860 hours, 25,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rwo 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE OVERHEAD EMERGENCY LIGHT AT ROW 4 IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-09,  CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
